# SDR CA090106001

- Difficulty date: January 4, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,690 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Position Sensor
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 28,309 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT THE FLIGHT CREW RECEIVED A "FLAP FAIL" CAUTION MSG.  THE MULTIFUNCTION DISPLAY (MFD) WAS INDICATING FLAP AT ZERO DEGREE, THERE WAS NO FLAP SELECTION DONE BY THE CREW.  THE EMERGENCY RESPONSE SERVICES WERE REQUESTED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT. THE FLAP ELECTRONIC CONTROL UNIT (FECU) FAULT CODES WERE RETRIEVED AND ANALYZED.  THE FLAP SYSTEM WAS INSPECTED IAW FAULT ISOLATION MANUAL (FIM) 27-50-00 PAGE 135 PARAGRAPH 19.  THE LT BRAKE AND POSITION CONTROL UNIT (BPSU) WAS REPLACED, ADJUSTED AND THE SYSTEM CHECKED SERVICEABLE.
